On a class of generalized Laguerre's polynomials

František Púchovský

Časopis pro pěstování matematiky (1988)

  • Volume: 113, Issue: 4, page 351-358
  • ISSN: 0528-2195

How to cite

top

Púchovský, František. "On a class of generalized Laguerre's polynomials." Časopis pro pěstování matematiky 113.4 (1988): 351-358. <http://eudml.org/doc/21719>.

@article{Púchovský1988,
author = {Púchovský, František},
journal = {Časopis pro pěstování matematiky},
keywords = {Laguerre polynomials; recurrence coefficients},
language = {eng},
number = {4},
pages = {351-358},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On a class of generalized Laguerre's polynomials},
url = {http://eudml.org/doc/21719},
volume = {113},
year = {1988},
}

TY - JOUR
AU - Púchovský, František
TI - On a class of generalized Laguerre's polynomials
JO - Časopis pro pěstování matematiky
PY - 1988
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 113
IS - 4
SP - 351
EP - 358
LA - eng
KW - Laguerre polynomials; recurrence coefficients
UR - http://eudml.org/doc/21719
ER -

References

top
  1. J. Korous, Über Reihenentwicklungen nach verallgemeinerten Laguerrschen Polynomen mit drei Parametern, Praha 1937, Věstník královské české společnosti nauk. (1937) Zbl63.0956.02
  2. J. Korous, Orthogonal functions, (Czech). Praha, SNTL 1959. (1959) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.